# SDR CA980818017

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 23031899
- Condition: Cracked
- Location: Exhaust
- Part time: 2,323 hours
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL CONSUMPTION WAS 1 LITRE PER HOUR AND SMOKE WAS COMING FROM THE EXHAUST STACK.  INSPECTION FOUND THE 1ST STAGE NOZZLE AND EXHAUST COLLECTOR TO BE CRACKED BEYOND LIMITS.  PART TC:  925.
